# SDR USAA000478

- Difficulty date: March 17, 2000
- Submitted: May 15, 2000
- Operation: Air carrier
- Aircraft: N932VJ
- Make and model: Doug DC-9-31
- Aircraft serial: 47189
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Part number: 954000415E
- Condition: Cracked
- Location: Lt Wing
- Part time: 78,685 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - FOUND 4 INCH CRACK IN LEFT UPPER FORWARD SPAR CAP ENGINE MOUNT, STATION 965 LONG 14 LT, LT ENGINE PYLON.  DEFECTIVE PART REPLACED WITH IDENTICAL PART NR PER EO 5490D056, DOUGLAS DWG SRO 954004 AND 54427.  (M)
